# SDR RAIA201307080001

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 25,035 hours, 20,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR NR 2 STAIR NOT DEPLOYING.  FERRIED ACFT AND MX REPLACED STEP ASSY, OPS CHECKED GOOD.
